# SDR AALA20100809TUL01

- Difficulty date: August 8, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 57,869 hours, 29,678 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TUS - CREW REPORTED POWER PORT SYSTEM ON SEAT 12B SPARKED.  CIRCUIT BREAKER PULLED TO STOP SPARKS.  EMERGENCY DECLARED, LANDED TUS WITHOUT INCIDENT.  REPLACED THE IN SEAT POWER SOURCE AND THE OUTLET ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
